MAUDE Adverse Event Report: VENUS CONCEPT INC VENUS VIVA MD DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES.

VENUS CONCEPT INC VENUS VIVA MD DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES.
Catalog Number VI102402GLB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Investigation analysis: venus concept was notified on 11/28/2025 of medical device report (mdr) - mw5178619 date of this report: 03-nov-2025 mdr was submitted to the fda.Event description: on 31-oct-2025 - "i was submitted to treatment using venus viva rf equipment.The next day, i woke up with moderate facial swelling, especially in the cheek area.On the second day, my eyes and the area around my mouth became swollen.I had to seek medical attention because i was afraid it might affect my breathing.This was my first session." labeling: per venus viva user manual, umviglb rev l a.6.3.Expected clinical effects and possible side effects during or immediately after the treatment, certain effects and responses may occur.Although these effects are expected and transient, any adverse reaction should be immediately reported to the physician.Side effects may appear either at the time of the treatment or after it.Expected clinical effects and possible side effects may include: transient excessive skin redness (erythema) and/or swelling (edema) may occur.B.8.Test treatment caution: in order to prevent adverse effects, test spots should be performed before each treatment and upon changing the treatment parameters.When beginning a new treatment, perform a small test spot in a non-conspicuous area of the treatment site, prior to the first complete session.Test spots are performed to establish the following requirements: · confirm the patient's suitability for treatment: for skin types i- iii wait 24-48 hours before assessing the skin response, and for skin types iv-vi and asian skin types, wait 5-7 days.Photos sent by the customer confirm the swelling/edema which is one of the side effects that can occur at the time of treatment or after it.Post-treatment patient applied 24 hours after eminence chamomile and skin nektar.On the second day post treatment, patient experienced eyes and the area around her mouth became swollen.The patient sought medical attention due to concerns that the condition could potentially affect her ability to breathe.Patient went to the emergency room on (b)(6) 2025 for 5-6 hours.Doctor administered intravenous medications: anti-inflammatory, antihistamine, and antibiotics.Then they prescribed her zyrtec and prednisone.Conclusion: based on the investigation completed by venus concept inc.There have been no reoccurrence or systemic issues.Device history record (dhr) has been reviewed and found to comply with all specifications.Final test successfully passed, and no deviations were found.On (b)(6) 2025, a follow- up call was made by the customer to the patient to check on her condition and whether she had recovered.Patient confirmed that she had recovered from the inflammation, however, was still recovering from the marks and dots.A second follow-up was made at the beginning of (b)(6) (a month later) by the customer to the patient to check on her condition.Patient reported that her skin had returned to normal.Customer explained to the patient that this type of side effects (inflammation/edema) is normal.Each patient's skin reacts differently, and the degree of inflammation or swelling can vary.

Brand Name
VENUS VIVA MD DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES.
Manufacturer (Section D)
VENUS CONCEPT INC
1800 bering drive
san jose CA 95112
Manufacturer (Section G)
VENUS CONCEPT INC
1800 bering drive
san jose CA 95112
Manufacturer Contact
sylvia wilkinson
1800 bering dr
san jose, CA 95112
8889070115
MDR Report Key23849037
Report Number3006515340-2025-00003
Device Sequence Number9958209
Product Code GEI
UDI-Device Identifier07290016541052
UDI-Public07290016541052
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K201164
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVI102402GLB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PREDNISOSE; ZYRTEC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight109 KG
Patient EthnicityHispanic
Patient RaceWhite